Dyadic approach to the general relativity theory
Doklady Akademii Nauk, Tome 209 (1973) no. 1, pp. 76-79
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_209_1_a18,
author = {R. F. Polishchuk},
title = {Dyadic approach to the general relativity theory},
journal = {Doklady Akademii Nauk},
pages = {76--79},
year = {1973},
volume = {209},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_209_1_a18/}
}
R. F. Polishchuk. Dyadic approach to the general relativity theory. Doklady Akademii Nauk, Tome 209 (1973) no. 1, pp. 76-79. http://geodesic.mathdoc.fr/item/DAN_1973_209_1_a18/